# SDR YENA2008100800095

- Difficulty date: October 6, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 6,983 hours, 4,417 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Condition: Out Of Rig
- Location: L/E Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT WHILE CONFIGURING FOR THE APPROACH WITH FLAPS SELECTED TO LAND 1/2 SPEED BRAKES, RECEIVED THE FOLLOWING EICAS MSGS.  SLAT FAIL, SPOILER FAULT, AOA LIMIT FAIL & SHAKE ANTICIPATED, AFTER REFERENCIN QRH, LANDED WITH FLAPS 2 & SLATS ZERO (0) CONFIGURATION.  DUE TO NUMEROUS DIVERGING OF FLAPS/SLATS HANDLE INPUTS CREATED A LATCH FAULT IN THE SF-ACE 1 COMPUTER.  PERFORMED ELECTRICAL RE-RIGGING OF SF-ACES COMPUTER IAW AMM 27-80-00-820-802-A, COULD NOT DUPLICATE FAULT.  PERFORMED RETURN TO SERVICE TEST OF THE FLIGHT CONTROL SYSTEM IAW AMM 27-00-00-070-801-A/200.  NO MESSAGE PRESENT.  A/C OK FOR SERVICE.
